# SDR DALA2022100406453

- Difficulty date: September 30, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737
- Aircraft serial: 39823
- Aircraft time: 19,143 hours, 13,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8802837) DURING INSPECTION FOUND CABIN EMERGENCY LIGHT BATTERY PACK IS INOP. REPLACED AFT EMERGENCY LIGHT BATTERY PACK PER B737-900 AMM 33-51. OPS CHECKS OK.
